# SDR 97ZZZX3942

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48395
- Make and model: Scwzer G164A
- Aircraft serial: 1628
- Engine: Pwa R1340AN1
- System (JASC): 8110 · Power Recovery Turbine
- Part: Supercharger
- Part number: 12579
- Condition: Bearing Failed
- Location: Engine
- Part time: 672 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC BEARING CAGE FAILED.  CAUSED BEARING TO FAIL RESULTING IN TOTAL SUPERCHARGER FAILURE.
